# SDR 97ZZZX4969

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- System (JASC): 6220 · Main Rotor Head
- Part: Washer
- Part number: 206010154003
- Condition: Cracked
- Location: M/R Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R HUB S/N JILM 5051.  WASHER WAS FOUND CRACKED STRAIGHT OUT INSIDE DIAMETER TO OUTSIDE DIAMETER DURING HUB OVERHAUL. WASHERS ARE NOT SPECIFIED TO BE M.P.I.  NORMAL OVERHAUL PROCEDURES ARE TO M.P.I. THESE ITEMS.
